Vol 7 Issue 5 September 2020-October 2020
Abstract: In this paper, we solve the important problem that some fractional differential properties do not hold for general functions. A new multiplication is introduced such that the fractional functions satisfy these basic properties, regarding the modified Riemann-Liouville (R-L) fractional derivatives. Therefore, we can obtain the fractional derivatives of some fractional functions, including fractional trigonometric functions and hyperbolic functions. Furthermore, several examples are proposed for demonstrating the advantage of our method.
Keywords: Fractional differential properties, Modified R-L fractional derivative, Fractional functions.
Title: Differential Properties of Fractional Functions
Author: Chii-Huei Yu
International Journal of Novel Research in Interdisciplinary Studies